# SDR ASAA2021050134717

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 30,128 hours, 9,714 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18YGXC
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 30,123 hours, 9,712 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF #1 FAIL MESSAGE. GROUNDED - YES. CONFIRMED. #1 HF TRANSCEIVER WILL NOT BITE TEST. RMVD & RPLCD #1 HF TRANCEIVER REF B737-900 AMM 23-11-21. OPS NML PER SAME. ETOPS GND VERIFICATION TEST SUCCESSFUL.
